Generally dimensional and constellation expansion free space-time block codes for QAM with full diversity

Ming Yang Chen, Chiang Yu Chen, Hua Chieh Li, Soo Chang Pei, Hsuan Jung Su

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

This correspondence presents new rate-1 space-time block codes (STBCs) attending full diversity over every quadrature amplitude modulation (QAM) constellation when the number of Tx antennas is a power of two. From the simulation results, our design performs very closely to the quasi-orthogonal code with constellation rotation over 4-QAM and 16-QAM in the case of four Tx antennas over quasi-static Rayleigh fading channels. Moreover, the proposed codes would not cause any constellation expansion over QAM symbols in contrast with the quasi-orthogonal codes with constellation rotations.

Original languageEnglish
Pages (from-to)836-843
Number of pages8
JournalIEEE Transactions on Information Theory
Volume53
Issue number2
DOIs
Publication statusPublished - 2007 Feb 1

    Fingerprint

Keywords

  • Algebraic codes
  • Generalized quaternion groups
  • Representations of finite groups
  • Space-time block codes (STBCs)
  • Transmit diversity

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Cite this